Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the existence of steady convex solutions to the regularized evolution problem of interfaces in the plane

Authors: M. Rosati and G. Vergara Caffarelli
Journal: Quart. Appl. Math. 55 (1997), 151-156
MSC: Primary 35R35; Secondary 35Q99
DOI: https://doi.org/10.1090/qam/1433758
MathSciNet review: MR1433758
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study some questions arising in the area of multiphase thermomechanics with interfacial structure. In particular, we prove existence and uniqueness results for steady convex solutions to the regularized problem of interfaces in the plane.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R35, 35Q99

Retrieve articles in all journals with MSC: 35R35, 35Q99

Additional Information

DOI: https://doi.org/10.1090/qam/1433758
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society